| Model Number |
S100710 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during a laparoscopic sigmoidectomy, when the product was used, the port got broke.The product had been used for the patient.The surgical time was extended by less than thirty minutes.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted: that the cannula was broken in half.The trocar, circular seal appeared intact.The radially expandable sleeve was received.The obturator was not received.The condition in which the device was received precludes functional testing.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the reported condition may occur when excessive force is applied during clinical application.The root cause of the observed damage was due to the product not being used as intended which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.